Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

I had sex last month with my boy friend. We used potection but after having sex he found some semen ejaculated on the bed, so I took iPill within 72 hours of sex. My peiods have been delayed by 10 days now, and I am worried. Is there any chance of me being pregnant? Please help

Loading...

Hi Samy,

It's unlikely but not impossible that you are pregnant.  Common side effects include your next SEVERAL periods being early or late and heavier or lighter than normal.  You did take the Ipill in time.

Take a home pregnancy test.  Use your first morning urine, wake up pee, for the best accuracy.

Reply

Loading...


it is highly unlikely that you could be pregnant. but to be on safe side i suggest you conduct a pregnancy test. sometimes periods can get delayed after taking i-pill.
Reply

Loading...


it is highly unlikely that you could be pregnant as you had protected intercourse and also took i-pill, if periods do not resume within 10 days from expected date then either conduct a pregnancy test or consult a gynecologist.
Reply

Loading...